# SDR DALA2019020500771

- Difficulty date: February 2, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 68,947 hours, 26,339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: L2 Hinge Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 0929372) L2 DOOR UPPER AND LOWER HINGE ARM BEARING WORN. REPLACED WORN BEARINGS PER B757 AMM 20-10-02.
